# SDR 96ZZZM1354

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Gasket
- Part number: 8564111
- Condition: Failed
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - DURING CLIMB-OUT, TAIL COMPARTMENT OVERHEAT LIGHT ILLUMINATED.  REMOVED AND REPLACED THERMOSTAT GASKET, MFG P/N 856411-1.  OPERATIONAL CHECK NORMAL.
